# SDR SIMA20190924004

- Difficulty date: September 24, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 22,309 hours, 16,198 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26 RT IS CORRODED BETWEEN FS FRAME 280.00 AND FS FRAME 295.00-C/A-RAR STRINGER 26 RT BETWEEN  FS280 AND FS333 IAW SRM 51-42-06.
